[1] M. S. Abolhassanifar, R. Saadati, M. B. Ghaemi, R. Mesiar, ∗–Fuzzy martingale and Doob’s maximal inequalities, Fuzzy Sets and Systems, 542 (2026). https://doi.org/10.1016/j.fss.2026.110004
[3] D. Barrera, M. Bartoň, I. Chiarella, S. Remogna, On numerical solution of Fredholm and Hammerstein integral equations via Nyström method and Gaussian quadrature rules for splines, Applied Numerical Mathematics, 174 (2022), 71-88.
https://doi.org/10.1016/j.apnum.2022.01.009
[4] B. Bede, Approximation by Shepard-type pseudo-linear operators and applications to image processing, International Journal of Approximate Reasoning, 50(1) (2009), 21-36.
https://doi.org/10.1016/j.ijar.2008.01.007
[5] B. Bede, D. O’Regan, The theory of pseudo-linear operators, Knowledge-Based Systems, 38 (2013), 19-26. https: //doi.org/10.1016/j.knosys.2012.07.003
[6] A. M. Bica, S. Ziari, Gauss–Legendre type quadrature iterative method for fuzzy Fredholm integral equations, Fuzzy Sets and Systems, 477 (2024), 108823. https://doi.org/10.1016/j.fss.2023.108823
[8] P. Díaz de Alba, L. Fermo, G. Rodriguez, Solution of second kind Fredholm integral equations by means of Gauss and anti-Gauss quadrature rules, Numerische Mathematik, 146 (2020), 699-728.
https://doi.org/10. 1007/s00211-020-01163-7
[9] L. Fermo, D. Mezzanotte, D. Occorsio, A global method for solving second-kind Volterra–Fredholm integral equations, BIT Numerical Mathematics, 65 (2025). https://doi.org/10.1007/s10543-025-01061-0
[10] A. Ghaffari, R. Chaharpashlou, The ∗-fuzzy Lebesgue–Radon–Nikodym theorem and differentiation in fuzzy measure theory, Fuzzy Sets and Systems, 523(C) (2026), 109579.
https://doi.org/10.1016/j.fss.2025.109579
[12] A. Ghaffari, R. Saadati, R. Mesiar, Fuzzy number-valued triangular norm-based decomposable time-stamped fuzzy measure and integration, Fuzzy Sets and Systems, 430 (2022), 144-173.
https://doi.org/10.1016/j.fss.2021. 03.018
[13] V. Gregori, J. J. Miñana, B. Roig, A. Sapena, On completeness and fixed point theorems in fuzzy metric spaces, Mathematics, 12(2) (2024), 287.
https://doi.org/10.3390/math12020287
[15] E. P. Klement, R. Mesiar, E. Pap, Triangular norms, Trends in Logic, 8, Kluwer Academic Publishers, Dordrecht, 2000. https://doi.org/10.1007/978-94-015-9540-7
[19] E. Pap, g-Calculus, Review of Research, Faculty of Science, Mathematics Series, University of Novi Sad, 23(1) (1993), 145-156.
[21] B. E. Rhoades, A comparison of various definitions of contractive mappings, Transactions of the American Mathematical Society, 226 (1977), 257-290. https://doi.org/10.1090/S0002-9947-1977-0433430-4
[22] B. Schweizer, A. Sklar, Probabilistic metric spaces, North-Holland, New York, 1983.
[23] S. Torkaman, M. Heydari, An iterative Nyström-based method to solve nonlinear Fredholm integral equations of the second kind, Applied Numerical Mathematics, 194 (2023), 59-81.
https://doi.org/10.1016/j.apnum.2023.08. 009
[24] J. Vanterler da C. Sousa, G. S. F. Frederico, E. C. de Oliveira, ψ-Hilfer pseudo-fractional operator: New results about fractional calculus, Computational and Applied Mathematics, 39 (2020), 254. https://doi.org/10.1007/ s40314-020-01304-6
[25] J. Vanterler da C. Sousa, M. Vellappandi, V. Govindaraj, G. S. F. Frederico, Reachability of fractional dynamical systems using ψ-Hilfer pseudo-fractional derivative, Journal of Mathematical Physics, 62(8) (2021), 082703. https: //doi.org/10.1063/5.0049341
[27] D. Zhang, E. Pap, Fubini theorem and generalized Minkowski inequality for the pseudo-integral, International Journal of Approximate Reasoning, 122 (2020), 9-23. https://doi.org/10.1016/j.ijar.2020.03.010